# SDR GTIA040199

- Difficulty date: February 13, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT INBOARD SEAT TRACK CORRODED SEVERAL AREAS FROM FS 297-1022.  AFTER FURTHER INSPECTION FOUND LEFT INBOARD SEAT TRACK CORRODED AND OUT OF LIMITS FROM FS 1022 TO FS 1039.  FABRICATED SEAT TRACK SECTION.  INSTALLED SEAT TRACK SECTION AND SPLICE.  (M)
